# SDR AMTA200200949

- Difficulty date: July 18, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N186
- Make and model: Lkheed 1011
- Aircraft serial: 193C174
- Aircraft time: 69,859 hours, 31,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 6430
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS INOP IN "A" ZONE FRONT HALF
